Armenian Journal of Mathematics

A Note on Omitting Types in Propositional Logic

Kolman, Oren (2015) A Note on Omitting Types in Propositional Logic. Armenian Journal of Mathematics, 7 (1). pp. 1-5. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
192Kb

Abstract

Analogues of the classical omitting types theorems of first-order logic are proved for propositional logic. For an infinite cardinal $\kappa$, a sufficient criterion is given for the omission of $\kappa$-many types in a propositional language with $\kappa$ propositional variables.

Item Type:Article
Uncontrolled Keywords:Omitting type, propositional logic
Subjects:03-xx Mathematical logic and foundations
ID Code:641
Deposited By:Dr Oren Kolman
Deposited On:27 May 2015 00:37
Last Modified:29 May 2015 15:22

Repository Staff Only: item control page